# SDR DALA14023805649

- Difficulty date: April 14, 2014
- Submitted: April 17, 2014
- Operation: Air carrier
- Aircraft: N549US
- Make and model: Boeing 757251
- Aircraft serial: 26496
- Aircraft time: 53,859 hours, 20,735 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Relief Valve
- Condition: No Test
- Location: Cabin  Pressure
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BOTH UPPER AND LOWER POSITIVE PRESSURE RELIEF VALVES FAILED OPS CHECKOUT.  INSTALLED BOTH UPPER AND LOWER POSITIVE PRESSURE RELIEF VALVES IAW AMM 21-32. NEEDS OPS CHECK. LOWER VALVE OPS CHECKS GOOD IAW AMM 21-32. UPPER VALVE FAILED CHECK.  REMOVED UPPER VALVE AGAIN AGAIN AND REPLACED IAW AMM 21-32. UPPER VALVE NOW CHECKS GOOD IAW AMM 21-32.
